# SDR SWIA200718571

- Difficulty date: August 3, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N251YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120251
- Aircraft time: 31,778 hours, 45,956 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FORWARD EMERGENCY FLOOD LIGHTS WILL NOT TEST, FLIGHT NR 3747.  INSTALLED NEW BULBS.  OPS CHECK GOOD.
